# SDR SWIA200312070

- Difficulty date: June 4, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 39,582 hours, 48,490 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 3203001007
- Part serial: 0473
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,745 hours, 8,991 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INFLIGHT FLAP CONTROL FAULT INDICATION WOULD NOT CLEAR.  RETURNED TO FIELD.  REMOVED AND REPLACED RIGHT OUTBOARD FLAP ACTUATOR.  OPS AND LEAK CHECKS GOOD IAW MM 27-50-09.
